Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Recursive density types. I


Authors: H. Gonshor and G. Rice
Journal: Trans. Amer. Math. Soc. 140 (1969), 493-503
MSC: Primary 02.70
DOI: https://doi.org/10.1090/S0002-9947-1969-0239973-6
MathSciNet review: 0239973
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Yu. T. Medvedev, On nonisomorphic recursively enumerable sets, Dokl. Akad. Nauk SSSR 102 (1955), 211-214. MR 0080614 (18:272a)
  • [2] E. A. Pavlova, Denseness of hyperimmune sets, Dokl. Akad. Nauk SSSR 139 (1961), 814-817 = Soviet Math. Dokl. 2 (1961), 1017-1020. MR 0182564 (32:47)
  • [3] -, The lattice of denseness of sets of natural numbers, Izv. Moldavsk. Fil. Akad. Nauk SSSR 1960, no. 10 (76), 31-38. MR 0182563 (32:46)
  • [4] H. G. Rice, On the relative density of sets of integers, Proc. Amer. Math. Soc. 8 (1957), 320-321. MR 0085189 (19:3a)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 02.70

Retrieve articles in all journals with MSC: 02.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0239973-6
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society